U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

my husband has quickly lost a lot of muscle. lipitor (atorvastatin) is blamed. should he try reving up on stuff to build muscle to help?

1 doctor answer1 doctor weighed in
Dr. Andrew Freeman
Cardiology 18 years experience
Probably not: Lipitor (atorvastatin) usually can cause muscle aches and seldom causes muscle loss so to speak. Eating a well balanced, plant rich diet with regular exercise and strength training will help to build muscle. Check with your doctor first.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.